Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 22 found articles
 
 
  Stabilization of the Boussinesq equation via internal feedback controls
 
 
Title: Stabilization of the Boussinesq equation via internal feedback controls
Author: Wang, Gengsheng
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 52 (2003) nr. 2 pages 22 p.
Year: 2003
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands